RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 8, Number 2  


Errata
V. M. Babich
250
Methods of calculating stationary resonance vibrational and rotational motions of certain non-linear systems
V. M. Volosov, B. I. Morgunov
251
The error principle in the solution of operational equations by the regularization method
V. A. Morozov
295
The solution of certain convolution type integral equations of the first kind by the regularization method
V. Ya. Arsenin, V. V. Ivanov
310
The stability of two-layer difference schemes
I. V. Konoval'tsev
322
Application of the method of straight lines to irregularly shaped regions
T. Nguen
334
The rate of convergence of projection methods for parabolic equations
V. K. Dem'yanovich, Yu. K. Dem'yanovich
344
Methods for investigating irregular waveguides
A. S. Il'inskii, A. G. Sveshnikov
363
Some self-modelling motions of an ideal gas
S. K. Godunov, I. L. Kireeva
374
Some approaches to solving stationary Navier–Stokes equations
A. A. Dorodnitsyn, N. A. Meller
393
An improved class of grammars served by a concept separation algorithm
E. A. Zhogolev, V. Š. Kaufman
403

Scientific communications
The numerical solution of the inverse problem of operational calculus in the real domain
P. N. Zaikin
411
Study of the zeros of the transcendental function $g(z)I_{v}^{\prime}  (z)+h(z)I_{v} (z)$
T. I. Chukanova
415
Methods of successive approximation for linear equations in Banach spaces
L. Ya. Oblomskaya
417
Some properties of regularizing algorithms
A. B. Bakushinskii
426
The convergence of a variant of the method of dynamic programming for optimal control problems
V. I. Korobov
429
Economical symmetrization schemes for solving boundary value problems for a multi-dimensional equation of parabolic type
I. V. Fryazinov
436
On the investigation of the asymptotic properties of solutions of the wave equation at singular points of the potential
N. I. Zhirnov
443
Analyticity with respect to a parameter of the phase separation boundary in the problem of the crystallization of a melt on immersing a plate in it
Kh. M. Geiman
447
Acceleration of the convergence of the iterations in the solution of the kinetic equation
V. E. Troshchiev, V. F. Yudintsev, V. I. Fedyanin
452
The spectrum of the monoenergetic neutron transport operator in spherical geometry
A. A. Shkurpelov
459
Estimation of functionals of the solution of the conjugate radiative transfer equation by the Monte Carlo method
A. I. Khisamutdinov
467
Some properties of transonic flows of a real gas
O. S. Ryzhov
472
The application of conformal mappings to the solution of some problems of the plane theory of elasticity
E. A. Kolchanova, V. N. Norin, A. V. Shvetsov
479
Regular sets of circuits of a graph
V. A. Tuzov
492

Scientific information
Scientific information: The IFIP, its structure and its aims
A. P. Speiser
497
Letter ot the editors
I. B. Vapnyarskii
500
Applied combinatorial mathematics. Prikladnaya kombinarornaya matematika: E. F. Beckenbach, (Ed.) John Wiley, 1964, XXI+608 pp., E. F. Bekenbakh (Red.)
L. S. Chistyakov, S. S. Lavrov
501
Discrete and continuous methods in applied mathematics. Discretnye i nepretynye metody prikladnoi matematiki: J. C. Mathews and C. E. Langenhop. John Wiley, 1966, XIII+525 pp.
M. V. Fedoryuk
503
Stability criteria for linear dynamical systems: B. Porter. Oliver & Boyd, 1967. Kriterii ystoichivosti dlya lineinykh dinamicheskikh sistem X+195 pp., B. Porter
V. M. Volosov
503
Programme, spiele, transportnetze: C. Berge, A. Ghouila-Houri. Leipzig. Programmy, igry, transportnye seti Teubner, 1967, 256 pp., K. Berzh, A. Dzhuil'-Khuri
I. I. Eremin
504
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020